Mathematics: Page 4: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 189 | Views: 1274

Mathematics, Iraq, Volume 7 Issue 2, February 2018

Pages: 7 - 16

Peristaltic Transport of Couple Stress Fluid through an Inclined Asymmetric and Non-Uniform Channel with Porous Medium

Hanaa Abdulhussain | Ahmed M. Abdulhadi

Downloads: 188 | Views: 1022

Mathematics, Kenya, Volume 8 Issue 4, April 2019

Pages: 1747 - 1755

Time Series Analysis of Road Accidents Using Autoregressive Integrated Moving Average (ARIMA) Model

Joel Cheruiyot Chelule | Meshack Kipchumba Ngetich | Ayubu Anapapa | Herbert Imboga

Downloads: 187 | Views: 1145

Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 703 - 705

The Advance Method for the Optimum Solution of a Transportation Problem

Reena G Patel | P. H. Bhathwala

Downloads: 187 | Views: 864

Mathematics, China, Volume 7 Issue 7, July 2018

Pages: 785 - 787

Markov Assessment on Operational Reliability of Power Grid

LI Si-yang | LEI Hao | ZHANG Zi-yang | JIN Shao-hua

Downloads: 187 | Views: 914

Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 230 - 232

Topological Modules

Gayathri.G | Gayathri.V

Downloads: 186 | Views: 865

Mathematics, India, Volume 8 Issue 8, August 2019

Pages: 318 - 323

Some Spectral Properties of the Banach Algebra A ?d B with the Direct-Sum Product

H. V. Dedania | H. J. Kanani

Downloads: 185 | Views: 1297

Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 1764 - 1768

Graph Theory use in Transportation Problems and Railway Networks

Sanjay Kumar Bisen

Downloads: 183 | Views: 872

Mathematics, India, Volume 8 Issue 7, July 2019

Pages: 392 - 400

New Results for Impulsive Nonlocal Fractional Integro-Differential Equations

S. Suresha | G. Thamizhendhi

Downloads: 181 | Views: 1002

Mathematics, India, Volume 7 Issue 4, April 2018

Pages: 210 - 214

Differential Transform Method for Solving Partial Differential Equations with Variable Coefficients

Dr. T. Shanmuga Priya | G. Geetha Priya

Downloads: 181 | Views: 880

Mathematics, Nigeria, Volume 7 Issue 7, July 2018

Pages: 420 - 424

Estimating the Hurst Parameter of the Nigerian All-Share Index (1990-2007)

Maurice Nnamdi ANNORZIE

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.